# SDR AALA971066

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SKIN AT STA 740, STR 26L IS CORRODED.  INSTALLED DOUBLER PER MRB 727-0035.  TST:  66,102.09 HOURS.  CYCLES, 43,435.  (X)
